Here’s what happened to this man, after he took a Malaria Drug called “Grutha Fort”


Promote Music/Video CLICK HERE
You Have Interesting Content You Want To Promote? :-Call Or Click Here to Whatsapp Quickly (+2349075797157)

The below pictures you see, are currently going rounds on Facebook.. An unidentified man is reported to have consumed a Malaria Drug, called: “Grutha fort”…

…and then he reacted badly to the drug.. Though, some folks are arguing that it’s a Steven Johnson syndrome, while others are saying the drugs probably contained sulfur.

But here’s what we know.. According to Okereke Grace Amarachi, he Took the Malaria Drug, and reacted really bad to it! We don’t have much details yet, but we’d bring you more, as it unfolds.

NOTE:-DOWNLOAD BEST9JAMUSIC ANDROID APP & WIN #400 RECHARGE CARD

LIKE US ON FACEBOOK

FOLLOW US ON TWITTER

JOIN OUR BBM CHANNEL AND WIN AIRTIME



Leave a Reply

Your email address will not be published.